MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned.The pump movement was determined to be caused by a suture popping, causing the pump to rotate clockwise.When the pump rotated, the catheter became twisted around the pump stem, inhibiting the delivery of medication.Per the instructions for use of the device, pump movement is a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Agent reported a pocket revision due to the pump rotating in the pocket.This rotation caused the catheter to wrap and kink, causing the flow of medication to be obstructed.The pump was found to be operating normally.The pump was sutured down during the initial implant.During the revision, additional sutures were added to secure the pump.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12287232
Report Number3010079947-2021-00230
Device Sequence Number4392701
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)26995(17)210406
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2021
Device Model Number16827
Device Catalogue Number16827
Device Lot Number26995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;